The basis property in a reflexive Fréchet space with a weakened topology
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1990), pp. 13-17
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1990_6_a2,
author = {A. V. Bratishchev},
title = {The basis property in a~reflexive {Fr\'echet} space with a~weakened topology},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {13--17},
year = {1990},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1990_6_a2/}
}
A. V. Bratishchev. The basis property in a reflexive Fréchet space with a weakened topology. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1990), pp. 13-17. http://geodesic.mathdoc.fr/item/IVM_1990_6_a2/